Taking Zetia And Hair Loss: What You Should Know

If you have high cholesterol, chances are you have heard of the drug Zetia or you might even be taking it. Doctors often prescribe Zetia to help block bad cholesterol and many people that use are seeing their cholesterol numbers go down. Unfortunately there are a few side effects when you take prescription Zetia. Zetia and hair loss have recently been linked together.

Medication And Hair Loss: Zetia Is Not The Only Culprit

Most medications have some side effects, and hair loss is sometimes one of the side effects of many different kinds of medication. Zetia and hair loss is perhaps one of the most linked drug and hair loss pairings reported to doctors. If you experience hair loss and you have recently started a new medication of any kind, talk to your doctor and see if the two things are related.

If you have recently prescribed the drug Zetia, know from the start that for some people taking Zetia and hair loss go hand in hand. When you are prepared to experience side effects, they are often easier to deal with. If you anticipate the fact that this drug could cause your hair to thin, you can take measures to help you cope with the loss of your hair. You can do research on topical treatments that might slow the thinning process, you can think about adopting a sporty shaved look, or even investigate whether wearing hair pieces fit into your lifestyle.

Zetia And Hair Loss: Your Health Is Worth It

If you are taking Zetia and you notice that you are losing your hair, don’t stop taking the drug. You should never stop taking a drug without talking to your doctor, for any reason. Some drugs need to be weaned from your body and if you stop taking them cold turkey, it can be extremely dangerous.

Your doctor prescribed Zetia to you because your cholesterol levels are dangerously high. Having high cholesterol can lead to heart attack or stroke, both of which can be deadly or debilitating. Having thinning hair might not be high on your list of things you want, but given the choice between losing your hair and losing your life, your life is much more important. If Zetia is causing your hair to thin, look for ways to deal with the hair loss rather than just stopping the medication. Your health is so much more important than your hair.

You may also like...
Comments
There are no comments just yet, why not be the first?
Leave a Comment
Add your picture!
Join Gravatar and upload your avatar. C'mon, it's free!